# SDR CKSA98120

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 1160
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO RT FRAME AT FS 1160, 5.5 ABOVE UPPER CUSP AREA.  FABRICATED PARTS, HEAT TREATED, AGED, FORMED, TREATED AND PRIMED AND INSTALLED PARTS IAW COTNEY DWG NR D93-R57.  FORMED AND HEAT TREATED PARTS IAW DC8 SRM 51-1-1.  TREATED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED FASTENERS IAW DC8 SRM 51-1-21, 51-1-20D.  CORROSION TASK CARD NUMBER 573R-0551.  NON-ROUTINE NR 04884 TASK NR Y1305.
